Also what is the proper way to go off of it and stop taking it I see when I am not taking it 1 day I fill very bath stress and panic disorder please help
It is not recommended to stop taking a benzodiazepine such as Ativan abruptly due to the risk of seizure and withdrawal symptoms. If you wish to discontinue you must taper off the Ativan slowly over time. It is likely to cause rebound anxiety when you do cut back and eventaully stop taking. If you experience bad stress and panic when not taking, maybe it is best to not discontinue without first talking to your doctor.
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Apr 2014 • 1 answer
Updated 22 Jan 2016 • 1 answer
Updated 13 Apr 2016 • 3 answers
Updated 21 Oct 2018 • 3 answers
Updated 8 Aug 2017 • 2 answers